question-icon

What causes very dark urine, abdominal pain, fever and increased liver enzymes?

default
Posted on Thu, 26 Jul 2018
Question: symptoms: very dark urine, abdominal pain, burping, loss of appetite, fever, chills, liver enzymes very high

this is my son, who is in the ER...

He's been taking 500mg Tylenol for several days along with DayQuil

doctor
Answered by Dr. T Chandrakant (6 hours later)
Brief Answer:
Suggestive of hepatitis

Detailed Answer:
Hi.
Thanks for your query.
Noted the history about your son and understood the concerns.
The history is suggestive of hepatitis with complication which need a detailed clinical evaluation, examination and further investigations to know the exact diagnosis so that an appropriate management can be done.
Do not give Tylenol or anything that contains Paracetamol.
Since your son is in ER, please give further feedback about the reports of investigations, treatment being given and condition of your son.
Awaiting.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 19069 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes very dark urine, abdominal pain, fever and increased liver enzymes?

Brief Answer: Suggestive of hepatitis Detailed Answer: Hi. Thanks for your query. Noted the history about your son and understood the concerns. The history is suggestive of hepatitis with complication which need a detailed clinical evaluation, examination and further investigations to know the exact diagnosis so that an appropriate management can be done. Do not give Tylenol or anything that contains Paracetamol. Since your son is in ER, please give further feedback about the reports of investigations, treatment being given and condition of your son. Awaiting.